# SDR FDEA201007292715

- Difficulty date: July 29, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 620-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 620 - 660 LBL 45.  REMOVED SEAT TRACK IAW SRM 51-30-2.   FABRICATED NEW SEAT TRACK SECTION FROM BAC1520-792 7178-T651 DIM. 17.5 FT. IAW SRM 53-*10-2 FIG 7A REV J AND SRM 51-30-5. TREATED, PRIMED AND INSTALLED MAIN CABIN SEAT TRACK SECTION AT BS 480-690 LBL 45 IAW SRM 51-10-2 AND 51-30-2.
